# SDR WWMA9700171

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309AE
- Make and model: Saab 340B
- Aircraft serial: 340B309
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 72111211000
- Condition: Defective
- Location: Cargo Compt
- Part time: 11,584 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D, F

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED DURING TAKEOFF ROLL, TAKEOFF WAS ABORTED AND CARGO FIRE EXTINGUISHER NR 1 WAS ACTIVATED.  REPLACED THE NR 1 CARGO FIRE BOTTLE AND BOTH CARGO SMOKE DETECTORS.  BOTH DETECTORS WERE ORIGINAL MANUFACTURER INSTALLED WITH 11,584 HOURS TSN.
